Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
179 Doctors are Online

Suffering from asthma attacks, coughing bouts. Taken diprofos injection, no relief. Treatment?

hello my name is xxxx am 32 years old am 5ft 8 inches tall and weigh 64 kg. Last year i was diagonised with asthma condition and been on treatment being injected using diprofos, but i dont experience any change and the injections are becoming frequent almost weekly,my doctor assured me that i will feel better but am becoming worse, these days i cough throughout the night, what could be the problem?
Asked On : Sun, 3 Mar 2013
Answers:  1 Views:  237
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Naturopathy & Yoga Specialist 's  Response
Naturopathic and yoga treatments will be very effective to treat your asthma problem.
Nature cure treatment like hot immersion bath, hot spinal bath hot foot bath before you go to bed for 15 min, asthma bath will give you good blood circulation to your lungs.
Learn the yoga techniques like surya namaskara, bujangasana, salabasana, pachimotanasana, padhastasana, ardha chakrasana ujjai pranayama. And learn stress management techniques in yoga. Experience these treatments cure your asthma completely.
Take care.
Dr.Ambika Murali Krishnan BNYS. ,
Answered: Sun, 3 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor